# SDR VNAA0102019

- Difficulty date: February 7, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 14,574 hours, 12,986 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS THE AIRCRAFT WAS TAXIING ON TO THE RUNWAY RECEIVED A PACK FAIL CAS MESSAGE.  THE CREW ADVISED TOWER OF NEED TO EXIT THE RUNWAY.  THE CREW WENT THRU THE QRH AND THE CAS MESSAGE CLEARED.  RE-ENTERED THE RUNWAY AND DEPARTED WITHOUT FURTHER INCIDENT.
